# SDR HALA0700114

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 62,085 hours, 29,529 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285C
- Part serial: 0516
- Condition: Failed
- Location: Electrical
- Part time: 34,994 hours, 16,072 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB. LOSS L AND R UTIL BUSSES ON TAXI OUT.  CHECK BPCU, NO TEST.  DOWN POWERED AND CHECK BITE BPCU FOUND REPLACE BPCU.  REPLACED BPCU PER AMM 24-41-03-004-001.  OPS CHECK, BITE CHECK GOOD.
